| Model Number |
7742 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2026
Type of Reportable Event
Death
Event or Problem Description
It was reported that this patient was scheduled to undergo a laser lead extraction procedure involving this right ventricular (rv) lead.Technical services (ts) was consulted regarding magnet application instructions and the process for paging a local company representative.Ts provided the requested information; however, no additional details regarding the reason for the procedure were provided.At this time, it had not been confirmed whether the procedure had been performed.This rv lead remains in service.No adverse patient effects were reported.
Event or Problem Description
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
Additional Manufacturer Narrative
Corrected the type of reportable event from death to malfunction since the patient is not deceased.If pertinent information is provided in the future, a supplemental report will be submitted.